Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 165, NWS Dodge City, KS

July 13, 20204 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 13, 2020, 1:32 AM CDT for 4 counties in Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2020, 1:32 AM CDT (06:32 UTC)
Expired
Jul 13, 2020, 2:05 AM CDT
In force
33 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, KS, Comanche County, KS, Ford County, KS, Kiowa County, KS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 8:32 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2020-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2020-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1825 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1984 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

318 
WUUS53 KDDC 130632
SVRDDC
KSC025-033-057-097-130715-
/O.NEW.KDDC.SV.W.0165.200713T0632Z-200713T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
132 AM CDT Mon Jul 13 2020

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Ford County in southwestern Kansas...
  Western Kiowa County in south central Kansas...
  Northern Comanche County in south central Kansas...
  Northeastern Clark County in southwestern Kansas...

* Until 215 AM CDT.

* At 132 AM CDT, a severe thunderstorm was located 9 miles northwest
  of Lake Coldwater, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Coldwater, Greensburg, Protection, Wilmore and Lake Coldwater. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3715 9954 3751 9964 3767 9925 3717 9906
TIME...MOT...LOC 0632Z 262DEG 14KT 3735 9945 

HAIL...1.00IN
WIND...60MPH
 
$$

TURNER
3 follow-up statements
796 
WWUS53 KDDC 130645
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
145 AM CDT Mon Jul 13 2020

KSC025-057-130655-
/O.CAN.KDDC.SV.W.0165.000000T0000Z-200713T0715Z/
Ford KS-Clark KS-
145 AM CDT Mon Jul 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORD AND
NORTHEASTERN CLARK COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.

LAT...LON 3716 9942 3753 9956 3767 9925 3717 9906
TIME...MOT...LOC 0645Z 261DEG 14KT 3736 9938 

$$

KSC033-097-130715-
/O.CON.KDDC.SV.W.0165.000000T0000Z-200713T0715Z/
Kiowa KS-Comanche KS-
145 AM CDT Mon Jul 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR WESTERN KIOWA AND NORTHERN COMANCHE COUNTIES...

At 145 AM CDT, a severe thunderstorm was located near Coldwater,
moving east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Coldwater, Greensburg, Wilmore and Lake Coldwater. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3716 9942 3753 9956 3767 9925 3717 9906
TIME...MOT...LOC 0645Z 261DEG 14KT 3736 9938 

HAIL...1.00IN
WIND...60MPH
 
$$

TURNER
034 
WWUS53 KDDC 130657
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
157 AM CDT Mon Jul 13 2020

KSC033-097-130715-
/O.CON.KDDC.SV.W.0165.000000T0000Z-200713T0715Z/
Kiowa KS-Comanche KS-
157 AM CDT Mon Jul 13 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR WESTERN KIOWA AND NORTHEASTERN COMANCHE COUNTIES...

At 156 AM CDT, a severe thunderstorm was located near Wilmore, moving
east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Coldwater, Greensburg and Wilmore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3717 9928 3757 9948 3767 9925 3717 9906
TIME...MOT...LOC 0656Z 262DEG 14KT 3737 9932 

HAIL...1.00IN
WIND...60MPH
 
$$

LOWE
988 
WWUS53 KDDC 130705
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
205 AM CDT Mon Jul 13 2020

KSC033-097-130714-
/O.CAN.KDDC.SV.W.0165.000000T0000Z-200713T0715Z/
Kiowa KS-Comanche KS-
205 AM CDT Mon Jul 13 2020

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN KIOWA AND NORTHEASTERN
COMANCHE COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However heavy rain is still possible with this
thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Dodge City.

LAT...LON 3717 9928 3757 9948 3767 9925 3717 9906
TIME...MOT...LOC 0700Z 262DEG 14KT 3737 9928 

$$

LOWE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:27 AM CDT, 5 minutes earlier.

Area forecast discussion, Jul 13, 1:27 AM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
127 AM CDT Mon Jul 13 2020

...Updated Long Term Discussion...

.SHORT TERM...(Tonight through Monday evening)
Issued at 1142 PM CDT Sun Jul 12 2020

Ongoing thunderstorms for much of the CWA pushing southeastward
throughout the overnight hours. Severe winds have been the main
threat, especially further south in the storms in areas of better
instability and CAPE values from Dodge to the southwest counties
near Liberal. Expect these storms to diminish and exit the CWA
before sunrise with improving sky conditions behind the shortwave
driven storms. Some torrential downpours have also been a threat
with some flash flooding reports seeing up to an inch or so of
precipitation in the heaviest storms.

Otherwise, expect Monday morning low temperatures in the 60s to
near 70 into south central Kansas with afternoon highs pushing
into the mid to upper 90s and some over 100 degrees near the
Oklahoma state line from Liberal to Elkhart. Another round of
severe weather is expected with a similar setup with terrain
induced storms associated with another shortwave coming out of
eastern Colorado and northwest Kansas pushing into the CWA late in
the evening and into the overnight hours through early Tuesday
morning. With decent shear and high instability with CAPE values
exceeding 2-3k J/kg, expect the main threats to be with large hail
early in the life cycle to more of a damaging wind and flooding
threat as another MCS forms through the CWA after sunset Monday
night. These storms will once again last through the night ending
before sunrise Tuesday morning ahead of a cold front that will
push through later in the afternoon. Morning lows will once again
be mainly in the 60s and pushing into the low 70s into south
central portions of the state.

.LONG TERM...(Tuesday through Sunday)
Issued at 116 AM CDT Mon Jul 13 2020

The upper level high across the desert Southwest will start to
weaken due to decreased convergence aloft allowing for a stronger
shortwave trough to push across the CWA Tuesday afternoon. A cold
front will drop through supported by it turning winds out of the
north and not as hot temperatures. Afternoon highs will only be in
the upper 80s to upper 90s north to south depending on the speed
of the frontal boundary hitting south central Kansas later in the
day during or past peak heating. Thunderstorms will push out of
eastern Colorado being terrain driven once again with the post
frontal trough on the backside of the surface low moving eastward
towards sunset. These storms should form into another cluster MCS
with damaging winds and some hail being the main threats in
regards to severe. Flooding could be an issue as well with the
slow moving southeastward progression of these storms. Uncertainty
is still high at this point in regards to severe potential being
only in a marginal risk for Tuesday evening and into the overnight
hours but will keep an eye on this over the next day or so.

Otherwise, another round of severe weather possible for western
and northern counties during the evening and overnight timeframe.
Instability will not be as high with daytime heating not as great
behind the aforementioned cold front reaching only the 80s across
the entire CWA Wednesday. Expect a dry and warming trend to end
the work week and through much of the weekend. Morning low
temperatures will push back into the 70s Friday through the end
of the long term period with afternoon highs back into the 90s
Thursday and into the 100s for Friday and over the weekend. The
next best chance for thunderstorms will be Sunday night with long
term models picking up on a stronger upper level disturbance
coming up from the southwest later in the day Sunday and into the
overnight into Monday morning and the new work week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1132 PM CDT Sun Jul 12 2020

VFR conditions for all TAF sites for the entirety of the period,
but low to mid level ceilings currently with thunderstorms rolling
through the CWA. There have been frequent outflowing gusts up to
30-40kts with the storms and some lower visibilities. These
should be east of all sites after 08-09Z. Otherwise, expect
continued broken ceilings in the mid to upper levels and lighter
southeast winds 10-12kts through the end of the period. Another
round of thunderstorms towards the end of the period if not after
will affect all TAF sites once again but still uncertainty of
timing of them.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  95  69  93 /  50   0  20  10
GCK  66  98  67  91 /  50  10  30  10
EHA  68 100  67  95 /  50  30  40  10
LBL  68 101  68  97 /  50  10  30   0
HYS  68  94  70  87 /  50   0  20  10
P28  69  94  73  97 /  20  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Lowe
LONG TERM...Lowe
AVIATION...Lowe
Hazardous weather outlook, Jul 12, 2:09 AM CDT, 23 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
209 AM CDT Sun Jul 12 2020

KSZ030-031-043>046-061>066-074>081-084>090-130715-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
209 AM CDT Sun Jul 12 2020 /109 AM MDT Sun Jul 12 2020/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Thunderstorm chances increase mainly for western counties along
and west of the Hwy 83 corridor late in the evening towards
sunset. Marginally severe storms may push out of eastern colorado
with the greatest threats being with damaging wind being more of
a higher based set up. Frequent lightning and smaller hail are
potential hazards as well in this area of concern.

Day 1 Hazards
-------------
* Thunderstorm wind damage: Limited risk
* Lightning: Limited risk
* Excessive heat: Limited risk

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Days 2-7 Discussion
-------------------

Continued hot weather expected during the long term forecast with
the hottest temperatures from Thursday onward with more 100 degree
marks being set for more areas pushing up from the south. Small
chances during the evening and early overnight hours through mid
week with the best chance and more widespread on Tuesday behind a
cold front that will push through during the afternoon time
frame. Severe weather is a possibility, especially on Monday with
large hail and again on Tuesday behind the aforementioned cold
front with the hazard more being with damaging winds.

Days 2-7 Hazards
----------------
* Monday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Elevated risk

* Tuesday
  - Lightning: Limited risk
  - Excessive heat: Elevated risk

* Wednesday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Thursday
  - Lightning: Limited risk
  - Excessive heat: Elevated risk

* Friday
  - Excessive heat: Elevated risk

* Saturday
  - Excessive heat: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 6 pm along and west of the
Hwy 83 corridor to the Colorado state line.

&&

For more details visit our webpage
https://weather.gov/crh/ghwo?sid=ddc

In the hours before

Local storm report, Jul 13, 12:02 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1202 AM CDT MON JUL 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     TSTM WND GST     1 E INGALLS             37.83N 100.44W
07/12/2020  M60 MPH          GRAY               KS   PUBLIC

&&
Local storm report, Jul 13, 12:09 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1209 AM CDT MON JUL 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     TSTM WND DMG     1 WNW LAKIN             37.94N 101.28W
07/12/2020                   KEARNY             KS   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            WNW LAKIN. SEMI BLOWN OVER ON MILE MARKER 33
            ON HIGHWAY 50.

&&
Local storm report, Jul 13, 12:40 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1240 AM CDT MON JUL 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     NON-TSTM WND GST 1 NNE SUBLETTE          37.50N 100.83W
07/12/2020  M60 MPH          HASKELL            KS   AWOS

            1 NNE SUBLETTE. AWOS STATION K19S 1 NE
            SUBLETTE.

&&
Special weather statement, Jul 13, 12:50 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1250 AM CDT Mon Jul 13 2020

KSZ078>081-087>090-130630-
Pratt KS-Meade KS-Clark KS-Barber KS-Kiowa KS-Edwards KS-Ford KS-
Comanche KS-
1250 AM CDT Mon Jul 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD...KIOWA...
MEADE...WESTERN BARBER...COMANCHE...SOUTH CENTRAL EDWARDS...
SOUTHWESTERN PRATT AND CLARK COUNTIES UNTIL 130 AM CDT...

At 1249 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Centerview to near Meade State Park.
Movement was southeast at 35 mph.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Meade, Ashland, Coldwater, Bucklin, Greensburg, Minneola, Haviland,
Fowler, Protection, Mullinville, Hardtner, Bloom, Englewood, Sitka,
Wilmore, Sun City, Aetna, Meade State Park, Lake Coldwater and Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern Kansas.

LAT...LON 3718 10064 3782 9923 3700 9852 3700 10051
TIME...MOT...LOC 0549Z 325DEG 38KT 3774 9927 3717 10050

TURNER
Local storm report, Jul 13, 1:02 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
102 AM CDT MON JUL 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 PM     TSTM WND GST     1 NNE SUBLETTE          37.50N 100.83W
07/12/2020  M60 MPH          HASKELL            KS   AWOS

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM 1 NNE SUBLETTE. 1 NNE SUBLETTE. AWOS
            STATION K19S 1 NE SUBLETTE.

&&
Local storm report, Jul 13, 1:06 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
106 AM CDT MON JUL 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND GST     1 E INGALLS             37.82N 100.44W
07/12/2020  M62 MPH          GRAY               KS   PUBLIC

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 1
            E INGALLS. SOCIAL MEDIA REPORT.

&&

RML

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:58 PM CDTSpecial Weather StatementDDCScott47 min
Jul 12, 9:00 PM CDTSpecial Weather StatementDDCHamilton90 min
Jul 12, 9:36 PM CDTSpecial Weather StatementDDCHamilton, Kearny, Scott39 min
Jul 12, 9:54 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Kearny, Lane, Scott51 min
Jul 12, 10:01 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego44 min
Jul 12, 10:33 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny42 min
Jul 12, 10:41 PM CDTSpecial Weather StatementDDCMorton, Stanton49 min
Jul 12, 10:49 PM CDTSpecial Weather StatementDDCNess41 min
Jul 12, 10:51 PM CDTSpecial Weather StatementDDCRush39 min
Jul 12, 10:58 PM CDTSpecial Weather StatementDDCFinney, Ford, Gray47 min
Jul 12, 11:01 PM CDTSpecial Weather StatementDDCEllis44 min
Jul 12, 11:13 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny47 min
Jul 12, 11:14 PM CDTFlash Flood WarningDDCNess3 hr
Jul 12, 11:23 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Meade, Seward, Stevens52 min
Jul 12, 11:25 PM CDTSpecial Weather StatementDDCNess50 min
Jul 12, 11:27 PM CDTSpecial Weather StatementDDCRush48 min
Jul 12, 11:39 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Haskell, Hodgeman51 min
Jul 12, 11:42 PM CDTSpecial Weather StatementDDCPawnee48 min
Jul 12, 11:56 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Gray, Meade49 min
Jul 13, 12:01 AM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Meade, Seward, Stevens44 min
Jul 13, 12:31 AM CDTAreal Flood AdvisoryDDCClark, Comanche, Edwards, Finney, Ford, Gray and 5 more3 hr
Jul 13, 12:50 AM CDTSpecial Weather StatementDDCClark, Comanche, Kiowa, Meade40 min
Jul 13, 1:20 AM CDTSevere Thunderstorm WarningDDCClark, Meade40 min
Jul 13, 1:30 AM CDTSevere Thunderstorm WarningDDCBarber, Pratt32 min
Jul 13, 2:01 AM CDTSpecial Weather StatementDDCBarber, Kiowa44 min
Jul 13, 6:45 PM CDTSevere Thunderstorm WarningDDCHamilton, Morton, Stanton60 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.